# SDR C2XA05IA090

- Difficulty date: July 14, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N28529
- Make and model: Emb EMB-135LR
- Aircraft serial: 145512
- Aircraft time: 7,777 hours, 6,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE EMERGENCY EXIT SIGN AT THE PASSENGER DOOR WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE INVERTER, OPERATIONALLY CHECKED THE LIGHTING SYSTEM, AND CLEARED THE DISCREPANCY.
